# SDR 2010FA0000254

- Difficulty date: March 22, 2010
- Submitted: March 22, 2010
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Aircraft time: 20,058 hours
- Engine: Cont IO520BB
- Engine time: 161 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 10238901211
- Part serial: 160192
- Condition: Inoperative
- Location: Eng Fuel Flow
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL FLOW WAS FLUCTUATING ON TAKEOFF.  ON TROUBLESHOOTING, THE MX DETERMINED FUEL FLOW TRANSMITTER WAS BAD.  MX RECEIVED A UNIT FROM PARTS AND INSTALLED ON ACFT, WHEN THE MX WENT TO RUN THE ACFT HE WAS UNABLE TO KEEP THE ENGINE RUNNING, INSTALLED ANOTHER FUEL FLOW TRANSMITTER AND ENGINE PERFORMED NORMAL. PROBABLE CAUSE UNKNOWN AT THIS TIME.
